# SDR SIMA200720422

- Difficulty date: June 10, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 13,303 hours, 11,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 13,303 hours, 11,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT FRAME 25.  REMOVED CORROSION, CLEANED, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10 AND 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
